I have been bipolar now for 4 years, sine I was a teenager. And have had two severe, psychotic breaks. Today my doctor said I wasn't on enough meds (100mg serequel, 450mg lithium) to have an impact and he thinks I'm having a placebo effect while just getting the side effects, ei: weight gain, and sedation. He said after reviewing my files he thinks the only reason I had psychotic breaks (delusions)was due to me taking an anti depressant, zoloft and from smoking a lot of pot back than. I am scared to death of ending ALL my meds, I haven't had a psychotic break in over two years now while on low dosages of meds. He claims any serequel under 300mg does nothing for bipolar. I want to believe him and be "normal" without any meds, but I can't handle another break, I lose months of my life to them. Please someone, anyone what do you think about this???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...